# SDR ASAA2023031942413

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 31,620 hours, 9,875 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 003832
- Condition: Worn
- Location: Flight Deck
- Part time: 31,605 hours, 9,865 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT CDU, COATING OF L2 AND L6 BUTTONS HAS WORN OFF. GROUNDED - YES. REMOVED AND REPLACED LEFT CDU PER B737-900 AMM 34-61-01/401. OPS CHECK GOOD.
